# SDR CHQA20131210444

- Difficulty date: December 10, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N266SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145241
- Aircraft time: 32,024 hours, 26,381 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 21,458 hours, 20,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100865
- Part serial: C00142
- Condition: Discharged
- Location: Cabin
- Part time: 11,028 hours, 9,706 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT EXTERIOR LT & RT FUSELAGE LIGHTS FAILED TO ILLUMINATE.  MX REPLACED THE NR 4 EMERGENCY LIGHT BATTERY PACK & ALL OPERATIONS CHECKED GOOD.
